Volume 8, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Small exotic 4–manifolds

Anar Akhmedov

Algebraic & Geometric Topology 8 (2008) 1781–1794
Abstract

In this article, we construct the first example of a simply-connected minimal symplectic 4–manifold that is homeomorphic but not diffeomorphic to 32#7¯2. We also construct the first exotic minimal symplectic 2#5¯2.

Keywords
4–manifolds, exotic smooth structures, symplectic 4–manifolds, fiber sum, Seiberg–Witten invariants
Mathematical Subject Classification 2000
Primary: 57N65, 57N13
Secondary: 57M50
References
Publication
Received: 12 March 2007
Revised: 7 July 2008
Accepted: 5 September 2008
Published: 9 October 2008
Authors
Anar Akhmedov
Mathematics Department
Columbia University
New York
NY 10027
USA